# SDR IXXA0400014O

- Difficulty date: March 16, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 84,924 hours, 33,656 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Condition: Loose
- Location: Elevator Trim
- Part time: 84,924 hours, 33,656 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CLIMB FROM KLAX TO KTOL, AT LOW SPEEDS, CREW HAD ELEVATOR VIBRATION.  VIBRATION WENT AWAY WHEN AIRCRAFT REACHED 280 KTS SPEED.  CREW CONTINUED FLIGHT TO KTOL.  AN INVESTIGATION IS ON GOING.  WHEN MORE INFORMATION IS AVAILABLE IT WILL BE PROVIDED.  LEFT HAND ELEVATOR CONTROL TAB HAD TRAILING EDGE PLAY.  MAINTENANCE FOUND LEFT ELEVATOR TRIM CABLE TENSION LOW.  ADJUSTED AND INSPECTED ELEVATOR PER ALL APPLICABLE MANUALS.  OPERATIONAL CHECK WAS GOOD AND TEST FLIGHT WAS NOT REQUIRED. AIRCRAFT WAS RETURNED TO SERVICE.
